# SDR CA130124009

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pcb
- Part number: 42965162
- Condition: Damaged
- Location: Brake Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BRAKE CONTROL UNIT, BCU, PN 42-965-2, SN 340 WAS REMOVED AND RETURNED TO CRANE DUE TO A BRAKE FAULT EICAS MESSAGE WITH BRAKE PRESSURE AND STATUS DASHED OUT ON HYDRAULIC SYNOPTIC PAGE.  DURING A MAINTENANCE INVESTIGATION THE NON-VOLATILE MEMORY, NVM, WAS EXTRACTED AND INDICATED FAULTS IN THE BCU.  FUNCTIONALITY TESTING ON THE BCU INDICATED THAT THE AUTOBRAKE CARD WAS NOT OPERATING DUE TO A MECHANICAL FAILURE OF A PIN USED ON THE PROCESSOR IN POSITION U4. THE MECHANICAL FAILURE WAS TRACED TO A LOW SOLDER VOLUME AT THE J-LEAD JOINT.  IT WAS ALSO DISCOVERED THAT THE WHEEL CONTROL CARD HAD SOLDER ANOMALIES IN THE ATTACHMENT OF THE PROCESSOR IN POSITION U17.  THE SOLDER WAS NOT OF UNIFORM QUALITY AND HAD RECRYSTALLIZED BACK TO ITS CONSTITUENT MATERIAL, BUT HAD NOT FAILED ELECTRICALLY OR MECHANICALLY AS ON THE AUTOBRAKE CARD POTENTIAL QUALITY ISSUE CAN EXIST ON IN-SERVICE ACFT.
